Proviron/Nolvadex - WHAT THE FUCK IS GOING ON?
Posted by Blix on March 24, 1997 at 10:52:58:
I'm finishing a cycle of Testosterone Suspension which I bitched about for two
weeks here because I thought it might be fake. I've put on 21 pounds so far, so
I guess it has something in it at least.
From the start, though, my nipples got a little tender. I have no desire to become
"a really strong guy with nice tits"! I read in the archives that this is normal.
I don't feel any tissue build-up under the skin. My nipples just feel like they've
been rubbed raw on a surf board...know what I mean?
What is Proviron and Nolvadex? Should I get some? Is it prescription? If it
is prescription, what should I tell a doctor I need it for?
I'm almost finished with the cycle. Maybe I'll just pray.
- Re: Proviron/Nolvadex? Animal 11:53:05 3/24/97
- Get some now if you can... LittleBigMan 13:02:48 3/24/97
- Get some now if you can... LittleBigMan 13:02:48 3/24/97 (0)